On rates of propagation for Burgers’ equation
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 3, pp. 149-156
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We give asymptotic formulae for the propagation of an initial disturbance of the Burgers’ equation.
@article{RLIN_1998_9_9_3_a1,
author = {Day, William Alan and Saccomandi, Giuseppe},
title = {On rates of propagation for {Burgers{\textquoteright}} equation},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {149--156},
year = {1998},
volume = {Ser. 9, 9},
number = {3},
zbl = {0929.35134},
mrnumber = {MR1683005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_3_a1/}
}
TY - JOUR AU - Day, William Alan AU - Saccomandi, Giuseppe TI - On rates of propagation for Burgers’ equation JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1998 SP - 149 EP - 156 VL - 9 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_3_a1/ LA - en ID - RLIN_1998_9_9_3_a1 ER -
%0 Journal Article %A Day, William Alan %A Saccomandi, Giuseppe %T On rates of propagation for Burgers’ equation %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1998 %P 149-156 %V 9 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_3_a1/ %G en %F RLIN_1998_9_9_3_a1
Day, William Alan; Saccomandi, Giuseppe. On rates of propagation for Burgers’ equation. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 9 (1998) no. 3, pp. 149-156. http://geodesic.mathdoc.fr/item/RLIN_1998_9_9_3_a1/